Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/48978
Title: COMPARISONS FOR BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS ON MARKOV CHAINS AND RELATED NO-ARBITRAGE CONDITIONS
Authors: Elliott, Robert
Cohen, Samuel N
Keywords: Backward stochastic differential equation;Markov chains
Issue Date: 2010
Publisher: Institute of Matehmatical Statistics
Citation: Cohen, S.N. and Elliott, R.J., Comparisons for Backward Stochastic Differential Equations on Markov Chains and related No-Arbitrage Conditions, Annals of Applied Probability, January 2010, 20(1):267-311
Abstract: Most previous contributions to BSDEs, and the related theories of nonlinear expectation and dynamic risk measures, have been in the framework of continuous time diffusions or jump diffusions. Us- ing solutions of BSDEs on spaces related to finite state, continuous time Markov chains, we develop a theory of nonlinear expectations in the spirit of [Dynamically consistent nonlinear evaluations and expec- tations (2005) Shandong Univ.]. We prove basic properties of these expectations and show their applications to dynamic risk measures on such spaces. In particular, we prove comparison theorems for scalar and vector valued solutions to BSDEs, and discuss arbitrage and risk measures in the scalar case.
Description: Article deposited according to publisher policy posted on SHERPA/ROMEO, June 13, 2012
URI: http://hdl.handle.net/1880/48978
ISSN: 1050-5164
Appears in Collections:Elliott, Robert

Files in This Item:
File Description SizeFormat 
Elliott_Comparisons_Backward_2010_publishercopy.pdf2.06 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.